69822members
366974posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Novofen

1 REPLY 1
Community Manager

Re: Novofen

Hi azazmama,

 

Thank you for your comment. We're sorry to read that you've been having some negative side effects to your treatment.

 

If you'd like to speak to one of our clinical nurses you can call them on 0808 800 6000. They are available Monday - Friday, 9am to 4pm and Saturdays from 9am - 1pm.

 

Sending you our best wishes,

Saskia  

Member

Novofen

Hi 

Since the shortage of Teva Tamoxifen, i was given Novofen instead.  After taking Novofen for 2 weeks plus, I found that i was having a bald patch.  And after speaking to my doc, I was told to stop for 3 months and see if the hair will grow back.  One month passed and I have yet see any improvement.  It is such a devastating situation for me.  I wonder if anyone else is having such side effect?